# SDR IPXA09855645

- Difficulty date: April 17, 2009
- Submitted: April 22, 2009
- Operation: Air carrier
- Aircraft: N852UP
- Make and model: Doug DC-8-73F
- Aircraft serial: 46052
- Aircraft time: 63,100 hours, 23,356 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Misrepaired
- Location: Bs 1415
- Stage of operation: IN
- How discovered: V
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:SV SEQ NR 852-F1-33 DOES NOT CORRELATE TO SRM REPAIR.  REPAIRED PER DC8 SRM 53-2-1 FIG 7 SHEETS 13 AND 14, TR 53-203.
